RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1046–1049 (Mi dan32085)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity

B. I. Korenblum

Kiev Institute of Civil Engineering

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 517.531+517.51
Presented: А. Ю. Ишлинский
Received: 29.05.1965

Citation: B. I. Korenblum, “Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1046–1049

Citation in format AMSBIB
\Bibitem{Kor66}
\by B.~I.~Korenblum
\paper Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1046--1049
\mathnet{http://mi.mathnet.ru/dan32085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201646}
\zmath{https://zbmath.org/?q=an:0174.38501}


Linking options:
  • http://mi.mathnet.ru/eng/dan32085
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, G. S. Kocharyan, “Uniqueness theorems for some classes of analytic functions”, Math. USSR-Izv., 7:1 (1973), 95–129  mathnet  crossref  mathscinet  zmath
    2. V. V. Napalkov, K. V. Trounov, R. S. Yulmukhametov, “Boundary Uniqueness Theorems in the Carleman Classes and a Dirichlet Problem”, Proc. Steklov Inst. Math., 253 (2006), 115–122  mathnet  crossref  mathscinet  elib
    3. R. A. Gaisin, “A universal criterion for quasi-analytic classes in Jordan domains”, Sb. Math., 209:12 (2018), 1728–1744  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:31
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019